Ronald Reagan Presidential Library Digital Library Collections

This is a PDF of a folder from our textual collections.

WHORM Subject File Code: TR123-01

(Trips: Economic Summit, Bonn, 05/03/1985-05/04/1985; Bonn, West Germany, 04/30/1985-05/06/1985)

Case file Number(s): 314719 (2 of 3)

Box Number: 5

To see more digitized collections visit: https://www.reaganlibrary.gov/archives/digitized-textual-material

To see all Ronald Reagan Presidential Library inventories visit: https://www.reaganlibrary.gov/archives/white-house-inventories

Contact a reference archivist at: reagan.library@nara.gov

Citation Guidelines: https://reaganlibrary.gov/archives/research-support/citation-guide

National Archives Catalogue: https://catalog.archives.gov/

Last Updated: 02/06/2023

WITHDRAWAL SHEET Ronald Reagan Library

Collection: WHORM: Subject File

OA/Box:

File Folder: TR123-01 314719 (2)

Archivist: mjd

FOIA ID: F00-103, Schuldiner

Date: 01/30/2001

DOCUMENT NO & TYPE	SUBJECT/TITLE	DATE	RESTRICTION
1. Diagrams (314719)	11p	Nd	B7e, B7f
2. schedule	Friday, May 3, 1985 (partial), 16p	4/29/85	B7e, B7f
3. diagrams	6p	Nd	B7e, B7f
4. schedule	Saturday, May 4, 1985 (partial), 23p	4/29/85	B7e, B7f

RESTRICTIONS

- B-1 National security classified information [(b)(1) of the FOIA].
- B-2 Release could disclose internal personnel rules and practices of an agency [(b)(2) of the FOIA].
- B-3 Release would violate a Federal statute [(b)(3) of the FOIA].
- B-4 Release would disclose trade secrets or confidential commercial or financial information [(b)(4) of the FOIA].
- B-6 Release would constitute a clearly unwarranted invasion of personal privacy [(b)(6) of the FOIA].
- B-7 Release would disclose information compiled for law enforcement purposes [(b)(7) of the FOIA].
- B-7a Release could reasonably be expected to interfere with enforcement proceedings [(b)(7)(A) of the FOIA].
- B-7b Release would deprive an individual of the right to a fair trial or impartial adjudication [(b)(7)(B) of the FOIA]
- B-7c Release could reasonably be expected to cause unwarranted invasion or privacy [(b)(7)(C) of the FOIA].
- B-7d Release could reasonably be expected to disclose the identity of a confidential source [(b)(7)(D) of the FOIA].
- B-7e Release would disclose techniques or procedures for law enforcement investigations or prosecutions or would disclose guidelines which could reasonably be expected to risk circumvention of the law [(b)(7)(E) of the FOIA].
- B-7f Release could reasonably be expected to endanger the life or physical safety of any individual [(b)(7)(F) of the FOIA].
- B-8 Release would disclose information concerning the regulation of financial institutions [(b)(8) of the FOIA].
- B-9 Release would disclose geological or geophysical information concerning wells [(b)(9) of the FOIA].
- C. Closed in accordance with restrictions contained in donor's deed of gift.

DIAGRAMS

RONALD W. REAGAN LIBRARY

THIS FORM MARKS THE FILE LOCATION OF ITEM NUMBER LISTED ON THE	
WITHDRAWAL SHEET AT THE FRONT OF THIS FOLDER.	
-	

- DRESS: Men's Dark Business Suit Ladies' Afternoon Dress

EVENING: Black Tie Reception And Dinner

OFFICIAL PARTY, GUEST AND STAFF INSTRUCTIONS

7:55 a.m. The following proceed to Main Entrance, Hotel Tulpenfeld, and board assigned vehicles.

REDACTED	***************************************
	REDACT
RED.	ACTED
REDACTED-	
	REDACT
	ACTED
REDACTED	
	REDACT
	ACTED
REDACTED	
	REDACT
	ACTED

REDACTED-	
***************************************	REDACT

	REDACTE	
		REDACTEL
		REDACTED
	REDACTI	ED
8:00	a.m.	Official Party motorcade departs Hotel Tulpenfeld en route Rheinaue landing zone
8:05	a.m.	Official Party motorcade arrives Rheinaue landing zone.
		Official Party, Guest and Staff proceed to Nighthawk II for boarding.
		NIGHTHAWK II
.		Sec. Shultz R. Burt Sec. Baker D. McMinn M. Deaver J. Rentschler L. Speakes W. Henkel R. Darman D. Chew B. Sprinkel R. Ahearn A. Wallis Ofcl. Photographer
8:10	a.m.	Nighthawk II departs Rheinaue landing zone en route Schloss Gymnich.
8:25	a.m.	Nighthawk II arrives Schloss Gymnich.
		Working Breakfast participants proceed inside to Dining Room.

- 8:25 p.m. THE PRESIDENT departs Suite en route Dining Room.
- 8:30 a.m. THE PRESIDENT arrives Dining Room for Working Breakfast.

PARTICIPANTS

THE PRESIDENT Secretary Shultz

Secretary Baker

- D. Regan
- M. Deaver
- R. McFarlane
- L. Speakes
- R. Darman
- B. Sprinkel
- A. Wallis
- W. Henkel
- D. Chew
- T. Dawson
- R. Burt
- P. Sommer
 J. Rentschler
- D. McMinn

9:05 a.m. Working Breakfast concludes.

OFFICIAL PARTY, GUEST AND STAFF INSTRUCTIONS

9:05 a.m. The following proceed to Schloss Gymnich landing zone on foot and board assigned helicopters.

MARINE ONE

THE PRESIDENT

- D. Regan
- M. Deaver
- R. McFarlane
- L. Speakes
- J. Kuhn
- Dr. Smith
- Mil. Aide

NIGHTHAWK II

- J. Rentschler
- W. Henkel
- Ofcl. Photographer
- Medic
- WHCA T.O.

NIGHTHAWK III

Sec. Shultz

Sec. Baker

- R. Darman
- A. Wallis
- B. Sprinkel
- R. Burt
- D. McMinn
- T. Dawson
- D. Chew
- P. Sommer

FRG PUMA



- R. Ahearn
- K. Osborne
- B. Hayward
- W. Hall

9:10 a.m. THE PRESIDENT proceeds to motorcade for boarding.

9:10 a.m. FRG Puma departs Schloss Gymnich landing zone en route Rheinaue landing zone.

THE PRESIDENT departs Schloss Gymnich en route landing zone.

Drive Time: 1 min.

PRESIDENTIAL MOTORCADE ASSIGNMENTS

Limo

THE PRESIDENT

Follow-up

THE PRESIDENT arrives landing zone and proceeds to Marine One for boarding.

REFER TO DIAGRAM 2

9:15 a.m. MARINE ONE departs Schloss Gymnich en route Rheinaue landing zone.

Flight Time: 15 mins.

9:16 a.m. Nighthawk II departs en route Rhinaue landing zone.

9:17 a.m. Nighthawk III departs en route Rhinaue landing zone.

9:25 a.m. FRG Puma arrives Rhinaue landing zone.

9:28 a.m. Nighthawk III arrives Rhinaue landing zone.

9:29 a.m. Nighthawk II arrives Rhinaue landing zone.

9:30 a.m. MARINE ONE arrives Rheinaue landing zone.

REFER TO DIAGRAM 7

PRESS POOL COVERAGE

THE PRESIDENT deplanes and proceeds to motorcade for boarding.

OFFICIAL PARTY, GUEST AND STAFF INSTRUCTIONS Proceed to motorcade and board. NOTE: Motorcade splits upon arrival at Federal Complex. Secretaries Shultz and Baker's vehicles proceed to Federal Chancellery. PRESIDENTIAL MOTORCADE ASSIGNMENTS REDACTI REDACTED REDACTED

4/29/85 9:00 p.m.

- 5 -

REDACTED	
	REDACTE
REDACTE	D
REDACTED	
	REDACTE
	D:
REDACTED-	REDACTI
PEDACTE	
REDACTE	D
REDACTED	
	REDACTE
REDACTE	ED
REDACTED	
	REDACTE
REDACTE	5D

	REDACTED
	•
REDACTED	

9:35 a.m. THE PRESIDENT departs Rheinaue landing zone en route Palais Schaumburg.

Drive Time: 5 mins.

9:40 a.m. THE PRESIDENT arrives Palais Schaumburg, Front Entrance, and proceeds to Hallstein Room.

SEE DIAGRAM 17

OFFICIAL PARTY, GUEST AND STAFF INSTRUCTIONS

Proceed to U.S. Delegation Offices, Ground Floor, House 3.

THE PRESIDENT arrives Hallstein Room and meets other Heads of State/Government.

THE PRESIDENT, accompanied by other Heads of State/Government, proceeds to Historical Cabinet Room.

REFER TO DIAGRAM 17

9:45 a.m. THE PRESIDENT arrives Historical Cabinet Room for Heads of State/Government Working Session and is seated.

PRESS POOL COVERAGE (beginning only)

U.S. PARTICIPANTS

THE PRESIDENT A. Wallis

12:15 p.m. Working Session concludes.

12:15 p.m. THE PRESIDENT, accompanied by other Heads of State/Government, proceeds to lawn for photo.

REFER TO DIAGRAM 17

OPEN PRESS COVERAGE

NOTE: Immediately following, Heads of State/Government will be joined by Foreign and Finance Ministers for second photo.

12:25 p.m. THE PRESIDENT proceeds to holding room.

REFER TO DIAGRAMS 17 AND 18

THE PRESIDENT arrives holding room.

PRIVATE TIME: 30 mins.

OFFICIAL PARTY, GUEST AND STAFF INSTRUCTIONS

Secretary Baker and Allen Wallis proceed to respective Working Luncheons. Secretary Shultz accompanies THE PRESIDENT to Small Cabinet Room for Working Luncheon.

Lunch will be available for all others on Ground Level, House 3.

12:55 p.m. THE PRESIDENT, accompanied by Secretary Shultz, proceeds to Small Cabinet Room for Working Lunch.

REFER TO DIAGRAM 18

1:00 p.m. THE PRESIDENT, accompanied by Secretary Shultz, arrives Small Cabinet Room for Working Lunch with Heads of State/Government and Foreign Ministers.

OFFICIAL PHOTOGRAPHER ONLY

'2:25 p.m. Working Lunch concludes.

OFFICIAL PARTY, GUEST AND STAFF INSTRUCTIONS

Secretary Shultz and necessary staff only to follow Heads of State/Government through Garden to Federal Chancellery. Upon arrival at NATO Room, Secretaries Shultz and Baker and Allen Wallis are seated for Plenary Session. Necessary staff only proceed to adjacent holding room.

2:25 p.m. THE PRESIDENT, accompanied by Chancellor Kohl, departs Palais Schaumburg and proceeds through Garden to Federal Chancellery.

REFER TO DIAGRAM 18

2:30 p.m. THE PRESIDENT, accompanied by Chancellor Kohl, arrives NATO Room, Federal Chancellery for Plenary Session with Heads of State/Government, Foreign and Finance Ministers and Sherpas.

OPEN PRESS COVERAGE

SEE DIAGRAM 19

U.S. PARTICIPANTS

THE PRESIDENT
Secretary Shultz
Secretary Baker
A. Wallis

PRESS POOL COVERAGE (beginning only)

	OFFICIAL PARTY, GUEST AND STAFF
•	INSTRUCTIONS
5:20 p.m.	Official Party, Guest and Staff will be
• • •	escorted to assigned vehicles for
	boarding.
	PRESIDENTIAL MOTORCADE ASSIGNMENTS TO
	DCM'S RESIDENCE

	REDACTI

	REDACTED
	TED/ICIED-
'	
	
	REDACTI

	REDACTED

REDACTED	
	REDACTEI
DED ACTED	
REDACTED	
REDACTED	
REDACTED	
######################################	,
REDAC1	

REDACTED	
REDACTED	
REDAC	
REDACTED	
MOTORCADE ASSIGNMENTS TO HOTEL TU	LPENFELD
REDACTED	,
	•
REDACTED	

REDACTED-	
	a = =

	and the second s
	REDACTED-
	REDACTE1
<i>‡</i>	REDACTED
	REDACTED
	DETECTION AND ADDRESS OF THE PARTY OF THE PA
. •	-REDACTI
,	
	REDACTED-
	REDACTi
	DED ACTED
:	REDACTED

5:30 p.m. Plenary Session concludes.

5:30 p.m. THE PRESIDENT proceeds to motorcade for boarding.

5:35 p.m. THE PRESIDENT departs Federal Chancellery en route Deputy Chief of Mission's Residence.

Drive Time: 10 mins.

5:45 p.m. THE PRESIDENT arrives Deputy Chief of Mission's Residence and proceeds inside.

WASHINGTON WORK: 2 hrs.

OFFICIAL PARTY, GUEST AND STAFF INSTRUCTIONS

Transportation will be available from the DCM's Residence to Schloss Gymnich, Hotel Tulpenfeld and various other overnight locations.

•	•	
p.m.	Secretary Shultz departs Hotel Tulen route Palais Schaumburg for For Ministers' Working Dinner.	penfe eign
p.m.	Those manifested in Presidential motorcade proceed to Main Entrance Residence and board motorcade.	, DCM
	PRESIDENTIAL MOTORCADE ASSIGNMENTS	
REDA(CTED	
		DACT
	REDACTED	

REDA	CTED	
		DACTI
	REDACTED	

REDA	CTED	
		DACTI
	REDACTED	
REDA	ACTED	
******		DACTE
******	REDACTED	

REDA	ACTED	
		DACTE

Ministers' Working Dinner.

- 7:45 p.m. THE PRESIDENT proceeds to motorcade for boarding.
- 7:47 p.m. THE PRESIDENT departs Deputy Chief of Mission's Residence en route Palais Schaumburg.

Drive Time: 10 minutes

7:57 p.m. THE PRESIDENT arrives Palais Schaumberg and proceeds to Hallstein Room.

SEE DIAGRAM 20

OFFICIAL PHOTOGRAPHER ONLY

THE PRESIDENT arrives Hallstein Room for Heads of State/Government Working Dinner hosted by Chancellor Kohl.

OFFICIAL PARTY, GUEST AND STAFF INSTRUCTIONS

Those not attending dinner proceed to holding room.

9:40 p.m. Proceed to motorcade and board.

PRESIDENTIAL MOTORCADE ASSIGNMENTS

Same as on arrival.

9:45 p.m. Dinner concludes.

9:45 p.m. THE PRESIDENT proceeds to motorcade for boarding.

REFER TO DIAGRAM 20

9:50 p.m. THE PRESIDENT departs Palais Schaumburg en route Rheinaue landing zone.

Drive Time: 5 mins.

9:55 p.m. THE PRESIDENT arrives Rheinaue landing zone and proceeds to Marine One for boarding.

REFER TO DIAGRAM 7

OFFICIAL PARTY, GUEST AND STAFF INSTRUCTIONS

Proceed to assigned helicopters for boarding.

MARINE ONE

THE PRESIDENT

L. Speakes

W. Henkel

J. Kuhn

Doctor

Military Aide

NIGHTHAWK II

R. Ahearn

WHCA T.O.

Ofcl. Photographer

Medic

FRG PUMA

9:55 p.m. FRG Puma departs en route Norvenich landing zone.

10:00 p.m. MARINE ONE departs Rheinaue landing zone en route Norvenich landing zone.

Flight Time: 20 mins.

10:01 p.m. Nighthawk II departs en route Norvenich landing zone.

10:16 p.m. FRG Puma arrives Norvenich landing zone.

Nighthawk II arrives Norvenich landing 10:19 p.m. zone.

10:20 p.m. MARINE ONE arrives Norvenich landing zone.

SEE DIAGRAM 21

THE PRESIDENT deplanes and proceeds to motorcade for boarding.

· · · · · · · · · · · · · · · · · · ·	OFFICIAL PARTY, GUEST AND STAFF
	INSTRUCTIONS
	INDIROCITORD
	Proceed to motorcade for boarding.
	PRESIDENTIAL MOTORCADE ASSIGNMENTS
,	
	DED LOT
	REDACT
· · ·	
•	
	REDACTED
·	REDACTED-
:	,
	-
	REDAC7

	REDACTED

	,
	H
	DED 4.0
	REDAC
	REDACTED
	- ICD/ICIED
	the same of the sa
	- 15 -

REDACTED
 REDACTED
REDACTED-

10:25 p.m. THE PRESIDENT departs Norvenich landing zone en route Schloss Gymnich.

Drive Time: 10 mins.

10:35 p.m. THE PRESIDENT arrives Schloss Gymnich and proceeds to Suite.

REMAIN OVERNIGHT: SCHLOSS GYMNICH BONN, GERMANY

DIAGRAMS

RONALD W. REAGAN LIBRARY

	RONALD W. REAGAN LIBRARY	
WI	THIS FORM MARKS THE FILE LOCATION OF ITEM NUMBERLISTED ON THE THDRAWAL SHEET AT THE FRONT OF THIS FOLDER.	
		A STATE OF THE PROPERTY OF THE
		en de la companya de La companya de la co
	•	

SATURDAY, MAY 4, 1985

DRESS: During Day - Men's Dark Business Suit Ladies' Afternoon Dress Dinner - BLACK TIE

			
		OFFICIAL PARTY, GUEST AND STAFF	· · · · · · · · · · · · · · · · · · ·
1		INSTRUCTIONS	
2.55			
/:55	a.m.	The following proceed to Hotel Tu	lpenfeld
		entrance and board assigned vehic	lece.u
		· · · · · · · · · · · · · · · · · · ·	res.
		MOTORCADE ASSIGNMENTS	
			The second second second
i			4
			I
	REDAC	CTED	
			REDACT
		·	
		REDACTED	
	DED 44	awan .	
	REDAG	CIED	
			REDACTE

		•	
1		REDACTED	

i	-		
10.3		· 	
1,			
	REDAG	CTED	
	KEDA	CIED	
			DED 4
			REDACTI
			
		REDACTED	

	REDA	CTED	
			REDACTE
			ia Diion
		REDACTED	

	REDA	CTED	

SATURDAY, MAY 4,		REDACTED BONN
-	RE	DACTED-
8:00	a.m.	Motorcade departs Hotel Tulpenfeld en route landing zone.
		REFER TO DIAGRAM 7
8:05	a.m.	Motorcade arrives Rheinaue landing zone.
		Official Party, Guests and Staff proceed to assigned helicopters and board.
		NIGHTHAWK II
		Sec. Shultz R. Burt Sec. Baker D. McMinn M. Deaver J. Rentschler L. Speakes W. Henkel R. Darman D. Chew B. Sprinkel R. Ahearn A. Wallis Ofcl. Photographer
8:10) a.m.	Nighthawk II and III depart Rheinaue landing zone en route Schloss Gymnich.
8:25	a.m.	Nighthawk II and III arrive Schloss Gymnich.
		Official Party, Guests and Staff proceed inside for Working Breakfast.

8:25 a.m. THE PRESIDENT departs Suite en route Dining Room.

8:30 a.m. THE PRESIDENT arrives Dining Room for Working Breakfast.

PARTICIPANTS

THE PRESIDENT Secretary Shultz Secretary Baker

D. Regan M. Deaver

R. McFarlane

L. Speakes

R. Darman

B. Sprinkel

- A. Wallis
- R. Burt
- D. McMinn
- P. Sommer
- J. Rentschler
- W. Henkel
- T. Dawson
- D. Chew

8:55 a.m. Working Breakfast concludes.

OFFICIAL PARTY, GUEST AND STAFF INSTRUCTIONS

8:55 a.m. The following proceed to landing zone and board assigned helicopters.

MARINE ONE

THE PRESIDENT

- D. Regan
- M. Deaver
- R. McFarlane
- L. Speakes
- J. Kuhn
- Mil. Aide
- Dr. Smith

NIGHTHAWK II

J. Rentschler

W. Henkel

Medic

WHCA T.O.

NIGHTHAWK III

Sec. Shultz

Sec. Baker

- R. Darman
- A. Wallis
- B. Sprinkel
- R. Burt
- D. McMinn
- T. Dawson
- D. Chew
- P. Sommer

FRG PUMA



R. Ahearn

K. Osborne

B. Hayward

W. Hall

Ofcl. Photographer

8:55 a.m. THE PRESIDENT proceeds to motorcade for boarding.

8:55 a.m. FRG Puma departs Schloss Gymnich en route Rheinaue landing zone.

THE PRESIDENT departs Schloss Gymnich en route landing zone.

Drive Time: 1 min.

PRESIDENTIAL MOTORCADE ASSIGNMENTS

Limo

THE PRESIDENT

Follow-up

THE PRESIDENT arrives landing zone and proceeds to Marine One for boarding.

REFER TO DIAGRAM 2

9:00 a.m. MARINE ONE departs Schloss Gymnich en route Rheinaue landing zone.

Flight Time: 15 mins.

9:01 a.m. Nighthawk II departs Schloss Gymnich en route Rheinaue landing zone.

9:02 a.m. Nighthawk III departs Schloss Gymnich en route Rheinaue landing zone.

9:10 a.m. FRG Puma arrives Rheinaue landing zone.

9:13 a.m. Nighthawk III arrives Rheinaue landing zone.

9:14 a.m. Nighthawk II arrives Rheinaue landing zone.

9:15 a.m. MARINE ONE arrives Rheinaue landing zone.

PRESS POOL COVERAGE

THE PRESIDENT deplanes and proceeds to motorcade for boarding.

REFER TO DIAGRAM 7

	INSTRUCTIONS
	Proceed to motorcade and board.
	PRESIDENTIAL MOTORCADE ASSIGNMENTS
REDACTE	D
	REDAC
	REDACTED
	REDACTED
REDACTE	D
	REDAC
	REDACTED
REDACTE	<i>D</i>

	<u> </u>
	REDACTED
REDACTI	<u> </u>
	REDACTED
	ED

PEDACTED	
	REDACT
REDACTED	
REDACTED	
	REDAC7
REDACTED	

	REDAC's

9:20 a.m. THE PRESIDENT departs Rheinaue landing zone en route Federal Chancellery.

Drive Time: 5 mins.

9:25 a.m. THE PRESIDENT arrives Federal Chancellery and proceeds to NATO Room.

SEE DIAGRAM 22

OFFICIAL PARTY, GUEST AND STAFF INSTRUCTIONS

Secs. Shultz and Baker, Allen Wallis and necessary staff only to accompany THE PRESIDENT to NATO Room. All others will be escorted to holding area outside Room 32.

9:30 a.m. THE PRESIDENT arrives NATO Room for Plenary Session with Heads of State/Government, Foreign and Finance Ministers and Sherpas and is seated.

PRESS POOL COVERAGE (beginning only)

U.S. PARTICIPANTS

THE PRESIDENT
Secretary Shultz
Secretary Baker
A. Wallis

12:30 p.m. Plenary Session concludes.

OFFICIAL PARTY, GUEST AND STAFF INSTRUCTIONS

Secs. Shultz and Baker and Allen Wallis proceed to Small Cabinet Room.

12:30 p.m. THE PRESIDENT departs NATO Room en route holding room.

REFER TO DIAGRAM 22

12:35 p.m. THE PRESIDENT arrives holding room.

PRIVATE TIME: 20 mins.

OFFICIAL PARTY, GUEST AND STAFF INSTRUCTIONS

12:55 p.m. Secs. Shultz and Baker join THE PRESIDENT.

All others will be escorted to Plenary
Luncheon holding area.

12:55 p.m. THE PRESIDENT, accompanied by Secretary Shultz and Secretary Baker, departs holding room en route Cabinet Dining Room.

REFER TO DIAGRAM 22

1:00 p.m. THE PRESIDENT, accompanied by Secretary Shultz and Secretary Baker, arrives Cabinet Dining Room for Plenary Lunch.

PRESS POOL COVERAGE (beginning only)

U.S. PARTICIPANTS

THE PRESIDENT Secretary Shultz Secretary Baker

Plenary Lunch concludes.

OFFICIAL PARTY, GUEST AND STAFF INSTRUCTIONS

Those in Presidential Motorcade proceed to motorcade for boarding. All others proceed on foot to U.S. Delegation Offices, Palais Schaumburg, House 3.

PRESIDENTIAL MOTORCADE ASSIGNMENTS

Limo

THE PRESIDENT

Follow-up

Control

M. Deaver
Doctor
Mil. Aide

2:30 p.m. THE PRESIDENT proceeds to motorcade for boarding.

REFER TO DIAGRAM 22

2:35 p.m. THE PRESIDENT departs Federal Chancellery en route Palais Schaumburg.

Drive Time: 1 min.

THE PRESIDENT arrives Palais Schaumburg and proceeds to holding room.

WASHINGTON WORK: 50 mins.

	07770711
	OFFICIAL PARTY, GUEST AND STAFF
	INSTRUCTIONS
	-
3:20 p.m.	The following proceed to motorcade at
	Palais Schaumburg and board assigned
	vehicles.
	OFFICIAL PARTY MOTORCADE ASSIGNMENTS
-	TIMEL MOTORCADE ASSIGNMENTS
	DDD 400
	REDACT
. ,	
***************************************	REDACTED

`	
	REDAC7

	REDACT
	•
	REDACTED

	PER 4 CV
	REDAC's
******	***************************************
******	REDACTED
	,
	4049444444444
3:23 p.m.	Official Party motorgado denante en reute
P · m ·	Official Party motorcade departs en route German Bundestag, Entrance 7.
	corman bundestay, Entrance /.
3:25 n m	Official Darty materials
4.50 b.m.	Official Party motorcade arrives German
	Bundestag, Entrance 7.

Secs. Shultz and Baker and Allen Wallis proceed to Room PO-1. Official Party Members proceed to seats in Debating Chamber. All others proceed to holding room.

- 3:25 p.m. THE PRESIDENT proceeds to motorcade for boarding.
- 3:30 p.m. THE PRESIDENT departs Palais Schaumburg en route German Bundestag.

Drive Time: 5 mins.

	PRESIDENTIAL MOTORCADE ASSIGNMENTS
	REDACTED

-	
	REDACTED-
	REDACTED
-	
	REDACTED
_	
-	
\	<u></u>
_	REDACTED
-	REDACTED
-	REDACTED

3:35 p.m. THE PRESIDENT arrives German Bundestag, Entrance 7.

SEE DIAGRAM 23

PRESS POOL COVERAGE

proceed to Entrance 1.

Met by:

Chancellor Helmut Kohl Dr. Jenninger, President of Bundestag Hans Schwuppe, Bundestag Chief of Protocol

OFFICIAL PARTY, GUEST AND STAFF INSTRUCTIONS

Official Party Members proceed to seats in Debating Chamber. Necessary staff only to accompany THE PRESIDENT to Room PO-1, then proceed to Staff Holding Room 02.

THE PRESIDENT, accompanied by Chancellor Kohl and Chief of Protocol Schwuppe, proceeds to Room PO-1.

THE PRESIDENT, accompanied by Chancellor Kohl and Chief of Protocol Schwuppe, arrives Room PO-1 and joins other Heads of State.

3:45 p.m. THE PRESIDENT, accompanied by Summit Heads of State/Government, proceeds to Debating Chamber and is seated.

Chancellor Kohl makes Joint Statement.

NOTE: Simultaneous interpretation.

OPEN PRESS COVERAGE

4:10 p.m. THE PRESIDENT departs Debating Chamber, bids farewell to Chancellor Kohl and proceeds to motorcade for boarding.

REFER TO DIAGRAM 23

PRESS POOL COVERAGE

Proceed to assigned vehicles for boa
PRESIDENTIAL MOTORCADE ASSIGNMENTS T LANDING ZONE
 REDACTED
 REDACTED

EDACTED-	
	REDACT.
	REDACTED
	EDACIED
EDACTED	
	REDACT.
	REDACTED
EDACTED-	
	REDACT
	REDACTED
EDACTED	
	REDACT
	REDACTED
REDACTED	REDACT
	REDACTED

	OFFICIAL PARTY MOTORCADE ASSIGNM	ENTS TO
	HOTEL TULPENFELD	
		
•	DED / CHED	
	REDACTED	

	REDACTED	
		PED ACTE
		KEDACIB
	REDACTED	
	REDACTED	
:		
-		
_		
	REDACTI	•
j 	REDACTED	*
_		* -

_	REDACTi	
_	**************************************	
-		,
	REDACTED	

4:15 p.m. THE PRESIDENT departs German Bundestag en route Rheinaue landing zone.

Drive Time: 5 mins.

4:20 p.m. THE PRESIDENT arrives landing zone and proceeds to Marine One for boarding.

REFER TO DIAGRAM 7

4:20 p.m. FRG Puma departs Rheinaue landing zone en route Schloss Gymnich.

OFFICIAL PARTY, GUEST AND STAFF INSTRUCTIONS

Proceed to assigned helicopters and board.

MARINE ONE

THE PRESIDENT

D. Regan

M. Deaver

J. Kuhn

Mil. Aide

Dr. Smith

NIGHTHAWK II

WHCA T.O. Medic

NIGHTHAWK III

R. McFarlane

L. Speakes

P. Sommer

W. Henkel

T. Dawson

R. Ahearn

K. Osborne

B. Hayward

W. Hall

Ofcl. Photographer

FRG PUMA



4:25 p.m. MARINE ONE departs Rheinaue landing zone en route Schloss Gymnich.

Flight Time: 15 mins.

- 4:26 p.m. Nighthawk II departs Rheinaue landing zone en route Schloss Gymnich.
- 4:27 p.m. Nighthawk III departs Rheinaue landing zone en route Schloss Gymnich.
- 4:35 p.m. FRG Puma arrives Schloss Gymnich landing zone.
- 4:38 p.m. Nighthawk III arrives Schloss Gymnich landing zone.
- 4:39 p.m. Nighthawk II arrives Schloss Gymnich landing zone.
- 4:40 p.m. MARINE ONE arrives Schloss Gymnich landing zone.

REFER TO DIAGRAM 2

THE PRESIDENT deplanes and proceeds to motorcade for boarding.

OFFICIAL PARTY, GUEST AND STAFF INSTRUCTIONS

Proceed to Schloss Gymnich on foot or board Guest/Staff Van for transportation to Schloss Gymnich.

PRESIDENTIAL MOTORCADE ASSIGNMENTS

Limo

THE PRESIDENT

Follow-up



Guest/Staff Van

THE PRESIDENT departs landing zone en route Schloss Gymnich.

Drive Time: 1 min.

4:45 p.m. THE PRESIDENT arrives Schloss Gymnich and proceeds to Suite.

WASHINGTON WORK: 1 hr. 21 mins.

NOTE: Mrs. Reagan joins THE PRESIDENT at Schloss Gymnich.

6:06 p.m. THE PRESIDENT delivers live Radio Address.

WASHINGTON WORK: 1 hr. 10 mins.

OFFICIAL PARTY, GUEST AND STAFF INSTRUCTIONS

7:20 p.m. Those manifested on helicopters proceed to landing zone and board assigned helicopters.

MARINE ONE

THE PRESIDENT Mrs. Reagan J. Kuhn Doctor Mil. Aide

NIGHTHAWK II

WHCA T.O. Medic

FRG PUMA

R. Ahearn Ofcl. Photographer

7:35 p.m. Secs. Shultz and Baker depart Hotel Tulpenfeld en route Villa Hammerschmidt.

7:45 p.m. Secs. Shultz and Baker arrive Villa Hammerschmidt for Dinner hosted by President von Weizsacker.

7:25 p.m. THE PRESIDENT and Mrs. Reagan proceed to motorcade for boarding.

PRESIDENTIAL MOTORCADE ASSIGNMENTS

Limo

THE PRESIDENT Mrs. Reagan

Follow-up



7:25 p.m. FRG Puma departs en route Rheinaue landing zone.

7:30 p.m. THE PRESIDENT and Mrs. Reagan depart Schloss Gymnich en route landing zone.

Drive Time: 2 mins.

THE PRESIDENT and Mrs. Reagan arrive landing zone and proceed to MARINE ONE for boarding.

REFER TO DIAGRAM 2

7:32 p.m. MARINE ONE departs en route Rheinaue landing zone.

Flight Time: 15 mins.

7:33 p.m. Nighthawk II departs en route Rheinaue landing zone.

7:43 p.m. FRG Puma arrives Rheinaue landing zone.

7:46 p.m. Nighthawk II arrives Rheinaue landing zone.

7:47 p.m. MARINE ONE arrives Rheinaue landing zone.

REFER TO DIAGRAM 7

THE PRESIDENT and Mrs. Reagan deplane and proceed to motorcade for boarding.

	OFFICIAL PARTY, GUEST AND STAFF
• •	INSTRUCTIONS
	Proceed to motorcade for boarding.
	PRESIDENTIAL MOTORCADE ASSIGNMENTS
 •	REDACTED

• -	
	The state of the s

-	_		
ĸ	100	IN.	Ð

_	-
REDACTED	
REDACTED-	
	CTE
- REDACTED	1
REDACTED-	
REDAC7	
REDACTED	
 REDAC'	
REDACTED	

7:52 p.m. THE PRESIDENT and Mrs. Reagan depart landing zone en route Villa Hammerschmidt.

Drive Time: 10 mins.

7:57 p.m. THE PRESIDENT and Mrs. Reagan arrive Villa Hammerschmidt and proceed inside.

SEE DIAGRAM 24

Met inside by:

President and Mrs. von Weizsaecker

OFFICIAL PARTY, GUEST AND STAFF INSTRUCTIONS

Proceed to holding area.

THE PRESIDENT and Mrs. Reagan sign guest book.

- 8:10 p.m. THE PRESIDENT and Mrs. Reagan are escorted to reception area for cocktails.
- 8:45 p.m. THE PRESIDENT and Mrs. Reagan proceed to Formal Dining Room for Dinner for Heads of State/Government, Foreign and Finance Ministers, hosted by President von Weizsaecker.

REFER TO DIAGRAM 24

OFFICIAL PHOTOGRAPHER ONLY

10:00 p.m. Dinner concludes.

10:00 p.m. THE PRESIDENT and Mrs. Reagan proceed to Reception Room for Coffee.

OFFICIAL PARTY, GUEST AND STAFF INSTRUCTIONS

9:55 p.m. Proceed to motorcade for boarding.

MOTORCADE ASSIGNMENTS

Same as on arrival.

10:15 p.m. THE PRESIDENT and Mrs. Reagan, escorted by President and Mrs. von Weizsacker, proceed to motorcade for boarding.

REFER TO DIAGRAM 24

10:20 p.m. THE PRESIDENT and Mrs. Reagan depart Villa Hammerschmidt en route Rheinaue landing zone.

Drive Time: 5 mins.

10:25 p.m. THE PRESIDENT and Mrs. Reagan arrive Rheinaue landing zone and proceed to Marine One for boarding.

REFER TO DIAGRAM 7

10:25 p.m. FRG Puma departs Rheinaue landing zone en route Norvenich.

OFFICIAL PARTY, GUEST AND STAFF INSTRUCTIONS

Proceed to assigned helicopters for boarding.

MARINE ONE

THE PRESIDENT Mrs. Reagan J. Kuhn Mil. Aide Doctor

NIGHTHAWK II

WHCA T.O. Medic

FRG PUMA

R. Ahearn

10:30 p.m. MARINE ONE departs Rheinaue landing zone en route Norvenich landing zone.

Flight Time: 20 mins.

10:31 p.m. Nighthawk II departs Rheinaue landing zone en route Norvenich.

10:46 p.m. FRG Puma arrives Norvenich landing zone.

10:49 p.m. Nighthawk II arrives Norvenich landing zone.

10:50 p.m. MARINE ONE arrives Norvenich landing zone.

SEE DIAGRAM 25

THE PRESIDENT and Mrs. Reagan deplane and proceed to motorcade for boarding.

·	OFFICIAL PARTY, GUEST AND STAFF
	INSTRUCTIONS
	Proceed to assigned vehicle for boarding.
	PRESIDENTIAL MOTORCADE ASSIGNMENTS
	REDACTED
	REDACT
	DVD 4 COUNTY
	REDACTED
	DED ACTED
	REDACTED
	REDACTI
	A
	REDACTED
	REDACTED
	REDACTED
	REDACTED
	REDACTE
	REDACTED

REDACTED

11:00 p.m. THE PRESIDENT and Mrs. Reagan depart Norvenich landing zone en route Schloss Gymnich.

Drive Time: 10 mins.

11:10 p.m. THE PRESIDENT and Mrs. Reagan arrive Schloss Gymnich and proceed to Suite.

REMAIN OVERNIGHT: SCHLOSS GYMNICH BONN, GERMANY